# SDR AALA20151001002

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 45,090 hours, 13,141 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, THE RT RAM AIR ACTUATOR DOOR WAS FOUND TO BE OPEN & TO HAVE CREATED A HOLE IN THE WING TO BODY PANEL, AFT OF THE DOOR.  REPAIRED THE PANEL IAW SRM 53-00-72-2R.
